# SDR SIMA1553

- Difficulty date: June 3, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- Aircraft time: 9,050 hours, 9,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74332
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3605 - EMERGENCY LIGHT STRIP BETWEEN 8A AND 9A DOES NOT WORK.  PUT ON MEL.  C/A - INSTALLED ENTRY LIGHT AT 8A-9A IAW SAAB AMM 33-50-02.  OPS CHECKED GOOD.  (X)
